# SDR DALA2025100807321

- Difficulty date: February 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 60,662 hours, 43,754 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO NRC 00309: AFTER REMOVAL SEALANT WAS FOUND CORROSION ON CENTER FLAP HINGE AT LH WING.  CENTER WING FLAP HINGE FITTING WAS REMOVED PER B717 AMM 57-55-25-000-802 AND CENTER WING FLAP HINGE (0797513)
